Publications by the researcher in collaboration with Luisa María Camacho Santana (4)

2011

  1. On the description of Leibniz algebras with nilindex n-3

    Acta Mathematica Hungarica, Vol. 133, Núm. 3, pp. 203-220

2008

  1. On filiform and 2-filiform Leibniz algebras of maximum length

    Journal of Lie Theory, Vol. 18, Núm. 2, pp. 335-350

2001

  1. Matemathica y la clasificación de familias de álgebra de Lie en dimensiones concretas

    EACA 2001 : 7 Encuentro de álgebra computacional y aplicaciones: del 12 al 14 de septiembre de 2001, Ezcaray, La Rioja

  2. Some problems about nilpotent Lie algebras

    Ring theory and algebraic geometry: proceedings of the fifth international conference (SAGA V) in León, Spain (Marcel Dekker), pp. 59-86